# SDR 97ZZZX1185

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4686N
- Make and model: Cessna 414A
- Aircraft serial: 414A0075
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook Assy
- Part number: 574122218
- Condition: Malfunction
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AFTER GEAR RETRACTION ON TAKEOFF, THE GEAR UNLOCK RED LIGHT AND THE HYDRAULIC PRESSURE MASTER CAUTION LIGHT REMAINED ILLUMINATED.  ACFT LANDED WITHOUT INCIDENT.  AIRCRAFT PLACED ON JACKS AND GEAR OPERATIONAL CHECK ACCOMPLISHED.  DISCREPANCY DUPLICATED.  IT WAS DISCOVERED THAT THE RT MLG UPLOCK HOOK ASSEMBLY WAS NOT ENGAGING THE UPLOCK ROLLER P/N 5141206-1.  THE HOOK ASSEMBLY, ATTACHING BOLT P/N NAS464P6-8, BUSHING P/N NAS75-6-117 AND BEARING BLOCK P/N 5T141203-3 WERE REMOVED, CLEANED, LUBRICATED AND REINSTALLED.  GEAR CYCLED SIX (6) TIMES WITH NO DISCREPANCIES.  SUBMITTER STATED THESE AREAS BE LUBRICATED AFTER WASHING.  ACFT RETURNED TO SERVICE.
